# SDR CALA2012011900034

- Difficulty date: January 19, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 37,060 hours, 13,224 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4002
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LWR HORIZONTAL STAB SKIN HAS A CRACK AT STA 101.9 AND APPROX 10 INCHES FROM REAR SPAR, C-SCAN DETECTED CRACK AND CONFIRM WITH HFEC.  REPAIRED CRACKED SKIN, APPLIED EDGE SEAL AND TOPCOAT PAINT REF SRM 55-10-01 REPAIR 11.
